Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2006 / Article

Open Access

Volume 2006 |Article ID 78607 | 10 pages | https://doi.org/10.1155/DDNS/2006/78607

Permanence for a class of nonlinear difference systems

Received22 Jan 2006
Accepted13 Mar 2006
Published08 May 2006

Abstract

A class of nonlinear difference systems is considered in this paper. By exploring the relationship between this system and a correspondent first-order difference system, some permanence results are obtained.

References

  1. K. Gopalsamy and I. K. C. Leung, “Delay induced periodicity in a neural netlet of excitation and inhibition,” Physica D. Nonlinear Phenomena, vol. 89, no. 3-4, pp. 395–426, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  2. K. Gopalsamy and I. K. C. Leung, “Convergence under dynamical thresholds with delays,” IEEE Transactions on Neural Networks, vol. 8, no. 2, pp. 341–348, 1997. View at: Publisher Site | Google Scholar
  3. R. Kuhn and J. L. van Hemmen, Temporal Association: Models of Neural Networks, edited by E. Domany, J. L. van Hemmen, and K. Schulten, Physics of Neural Networks, Springer, Berlin, 1991. View at: MathSciNet
  4. G. Papaschinopoulos and C. J. Schinas, “Stability of a class of nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 230, no. 1, pp. 211–222, 1999. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. S. G. Ruan and J. Wei, “Periodic solutions of planar systems with two delays,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 129, no. 5, pp. 1017–1032, 1999. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. H. Sedaghat, “A class of nonlinear second order difference equations from macroeconomics,” Nonlinear Analysis. Theory, Methods & Applications, vol. 29, no. 5, pp. 593–603, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. H. Sedaghat, “Bounded oscillations in the Hicks business cycle model and other delay equations,” Journal of Difference Equations and Applications, vol. 4, no. 4, pp. 325–341, 1998. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Binxiang Dai and Xingfu Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

0 Views | 0 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder
 Sign up for content alertsSign up